# SDR 061907

- Difficulty date: June 14, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N304ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9097
- Aircraft time: 225 hours
- Engine: Tmeca ARRIEL1E
- System (JASC): 6420 · Tail Rotor Head
- Part: Control Arm
- Part number: B642M1009103
- Part serial: B4757
- Condition: Cracked
- Location: Tial Rotor
- Part time: 225 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR CONTROL LEVER FOUND CRACKED
